X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (441) 441
Book / eBook (13) 13
Newspaper Article (13) 13
Book Review (10) 10
Dissertation (6) 6
Conference Proceeding (4) 4
Book Chapter (2) 2
Magazine Article (2) 2
Publication (2) 2
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (350) 350
stein manifold (125) 125
stein manifolds (81) 81
manifolds (72) 72
mathematics, applied (69) 69
symplectic geometry (46) 46
mathematics, general (40) 40
complex variables (37) 37
differential geometry (37) 37
mathematical analysis (37) 37
spaces (37) 37
geometry (34) 34
stein, gertrude (32) 32
mathematics - complex variables (29) 29
algebra (27) 27
analysis (27) 27
geometric topology (25) 25
mathematics - geometric topology (25) 25
convex and discrete geometry (24) 24
stein space (24) 24
surfaces (23) 23
domains (22) 22
mathematics - symplectic geometry (22) 22
topology (22) 22
global analysis and analysis on manifolds (21) 21
riemann manifold (21) 21
abstract harmonic analysis (20) 20
fourier analysis (20) 20
dynamical systems and ergodic theory (19) 19
analytic functions (18) 18
approximation (18) 18
automorphisms (18) 18
mathematical theorems (18) 18
mathematical manifolds (17) 17
lie groups (16) 16
32e10 (15) 15
contact structures (15) 15
statistics & probability (15) 15
stein (14) 14
mathematical functions (13) 13
oka principle (13) 13
pseudoconvex domains (13) 13
several complex variables and analytic spaces (13) 13
singularities (13) 13
stein extensions (13) 13
theorems (13) 13
32q28 (12) 12
algebraic geometry (12) 12
complex-manifolds (12) 12
holomorphic mappings (12) 12
operators (12) 12
stein-spaces (12) 12
57r17 (11) 11
cohomology (11) 11
density property (11) 11
embeddings (11) 11
mappings (11) 11
riemannian-manifolds (11) 11
stein fillings (11) 11
stein spaces (11) 11
english literature (10) 10
envelope of holomorphy (10) 10
invariants (10) 10
lefschetz fibrations (10) 10
levi problem (10) 10
oka manifold (10) 10
philosophy (10) 10
riemann surfaces (10) 10
statistics (10) 10
studies (10) 10
3-manifolds (9) 9
american literature (9) 9
applications of mathematics (9) 9
authors (9) 9
coordinate systems (9) 9
dimension (9) 9
equation (9) 9
interpolation (9) 9
monge-ampere equation (9) 9
stein's method (9) 9
twentieth century (9) 9
c (8) 8
complex structures (8) 8
complex-spaces (8) 8
general (8) 8
holomorphic-functions (8) 8
mathematics - algebraic geometry (8) 8
poetry (8) 8
probability theory and stochastic processes (8) 8
representations (8) 8
symmetric-spaces (8) 8
varieties (8) 8
1900-1999 (7) 7
32h02 (7) 7
32m05 (7) 7
boundaries (7) 7
bundles (7) 7
c-2 (7) 7
calculus (7) 7
convexity (7) 7
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Central European Journal of Mathematics, ISSN 1895-1074, 7/2014, Volume 12, Issue 7, pp. 923 - 951
We study/construct (proper and non-proper) Morse functions f on complete Riemannian manifolds X such that the hypersurfaces f(x) = t for all... 
53B21 | 53C20 | 53C40 | Riemannian manifolds | 31C12 | Topological Groups, Lie Groups | 53C23 | Probability Theory and Stochastic Processes | Mathematics | Geometry | Algebra | Geometric measure theory | 58B20 | Mathematics, general | Number Theory | Stein Manifolds | MATHEMATICS | SPACES | POSITIVE MEAN-CURVATURE
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2019, Volume 147, Issue 11, pp. 4847 - 4861
In this paper we obtain a Carleman approximation theorem for maps from Stein manifolds to Oka manifolds... 
Carleman approximation | MATHEMATICS | MATHEMATICS, APPLIED | bounded exhaustion hulls | Stein manifold | SETS | Oka manifold | UNIFORM APPROXIMATION | holomorphic map | Mathematics - Complex Variables
Journal Article
Geometry and Topology, ISSN 1465-3060, 02/2016, Volume 20, Issue 1, pp. 353 - 388
A complex manifold X of dimension n is said to be q-complete for some q is an element of {1,...,n... 
HOMOTOPY TYPE | MATHEMATICS | ALGEBRAIC CYCLES | COHOMOLOGY | HOLOMORPHIC MAPPINGS | LEFSCHETZ THEOREM
Journal Article
2004, Bolyai Society mathematical studies, ISBN 963945303X, Volume 13, 281
Book
Advances in Geometry, ISSN 1615-715X, 07/2018, Volume 18, Issue 3, pp. 285 - 287
Let bea Stein manifold with an anti-holomorphic involution and nonempty compact fixed point set... 
nonnegative curvature | soul theorem | Stein manifold | Secondary 53C21, 53C25 | Primary 53C20, 53C24 | MATHEMATICS
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 2010, Volume 151, Issue 3, pp. 337 - 384
We prove that every strong symplectic filling of a planar contact manifold admits a symplectic Lefschetz fibration over the disk, and every strong filling of T-3 similarly admits a Lefschetz fibration over the annulus... 
SYMPLECTIC FIELD-THEORY | MATHEMATICS | STEIN FILLINGS | LENS SPACES | WEINSTEIN CONJECTURE | PSEUDOHOLOMORPHIC CURVES | DYNAMICS | FINITE-ENERGY FOLIATIONS | 57R17 | 32Q65
Journal Article
Remote Sensing, ISSN 2072-4292, 2015, Volume 7, Issue 7, pp. 8469 - 8488
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 03/2015, Volume 143, Issue 3, pp. 1159 - 1167
Journal Article
Topology and its Applications, ISSN 0166-8641, 11/2017, Volume 231, pp. 345 - 352
Let Σg denote a closed orientable surface of genus g≥2. We consider a certain infinite family of Σg-bundles over circle whose monodromies are taken from some... 
Open book | Contact structure | Stein fillable | Hyperbolic manifold | Tight | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
ANNALES POLONICI MATHEMATICI, ISSN 0066-2216, 2019, Volume 122, Issue 1, pp. 81 - 100
We generalize to a certain class of Stein manifolds the Bernstein-Walsh-Siciak theorem which describes the equivalence between possible holomorphic continuation of a function f defined on a compact... 
analytic continuation | exhaustion functions | MATHEMATICS | polynomial approximation | Stein manifolds | pluripotential theory | CRITERION
Journal Article
Canadian mathematical bulletin, ISSN 0008-4395, 12/2017, Volume 60, Issue 4, pp. 736 - 746
Suppose $G$ is a connected complex Lie group and $H$ is a closed complex subgroup. Then there exists a closed complex subgroup $J$ of $G$ containing $H$ such... 
Complex homogeneous manifold | Holomorphic reduction | Remmert reduction | Plurisubharmonic exhaustion function | Hirschowitz annihilator | Stein manifold | COMPLEX | complex homogeneous manifold | holomorphic reduction | SPACES | SOLVMANIFOLDS | SUBGROUPS | plurisubharmonic exhaustion function | MATHEMATICS | LIE-GROUPS | HOLOMORPHIC-FUNCTIONS
Journal Article
Journal of Geometry, ISSN 0047-2468, 12/2019, Volume 110, Issue 3, pp. 1 - 8
It is still an open problem that a complete open Kähler manifold with positive bisectional curvature is Stein... 
Geometry | volume growth comparison | Primary 53C21 | Cone of rays | nonnegative Ricci curvature | Kähler manifold | Secondary 53C55 | Stein manifold | Mathematics | Busemann function | positive bisectional curvature
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2016, Volume 144, Issue 11, pp. 4613 - 4626
A complex manifold Y is said to have the interpolation property if a holomorphic map to Y from a subvariety S of a reduced Stein space X has a holomorphic extension to X if it has a continuous extension... 
Extension | Affine toric variety | Stein space | Stein manifold | Holomorphic map | MATHEMATICS | MATHEMATICS, APPLIED | extension | affine toric variety | holomorphic map | Mathematics - Complex Variables | Mathematics | Matematik
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 1/2019, Volume 29, Issue 1, pp. 577 - 615
Journal Article
Journal of the Korean Mathematical Society, ISSN 0304-9914, 2017, Volume 54, Issue 6, pp. 1787 - 1799
Journal Article
Journal of mathematics (Hidawi), ISSN 2314-4629, 7/2019, Volume 2019, pp. 1 - 9
...=GC/Q, a homogeneous, algebraic, GC-manifold, are finite. Consequently, there is an open G-orbit... 
MATHEMATICS | DUALITY | SYMMETRIC-SPACES | DOMAINS | STEIN EXTENSIONS | CYCLES | Geometry | Algebra | Parameters | Lie groups | Orbits | Decomposition | Manifolds (mathematics) | Subgroups
Journal Article
Geometry and Topology, ISSN 1465-3060, 10/2015, Volume 19, Issue 5, pp. 2995 - 3030
We continue our study of contact structures on manifolds of dimension at least five using surgery-theoretic methods... 
Contact structures | Stein fillability | Surgery | Bordism theory | 2N-MANIFOLDS | MATHEMATICS | CONTACT STRUCTURES | HOMOTOPY | COMPLEX STRUCTURES
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 04/2016, Volume 26, Issue 2, pp. 898 - 913
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s12220-015-9576-8 
(Formula presented.) Equation | Stein manifolds | L | estimates
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.